Journal article icon

Journal article

WICK THEOREM AND LINKED-DIAGRAM EXPANSION FOR HEISENBERG MODEL FERROMAGNET

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0370-1328/92/4/323
Journal:
PROCEEDINGS OF THE PHYSICAL SOCIETY OF LONDON More from this journal
Volume:
92
Issue:
578P
Pages:
1002-and
Publication date:
1967-01-01
DOI:
ISSN:
0370-1328
Pubs id:
pubs:19828
UUID:
uuid:d3665b7c-fd00-472a-a3f9-ca39b3530050
Local pid:
pubs:19828
Source identifiers:
19828
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP